# SDR DALA2020013000693

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 898-1053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24L HAS MULTIPLE AREAS OF CORROSION BETWEEN FS 898 AND FS 1053. REPLACED FWD PART OF LONGERON SPLICE PER SRM 51-41. REPLACED AFT SHOVEL FITTING AT FS 1053 AND LONGERON. REPLACED LONGERON 24L FS 1022 TO FS 898 PER SRM 51-41.
